# SDR IPXA09555571

- Difficulty date: March 22, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON FRAME STA 1220 BET STR 25R AND 26R IN AFT CARGO COMPARTMENT.  DENT AT STA 1220, STR 24R AND 25R FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A1, FIG 101, SHT 1.  NO DENTS ALLOWED ON FLANGE.  DENT MEASURE .859 INCH BY 0.903 INCH BY .0103 INCH DEPTH.  TRIMMED DENT DAMAGE IAW EA757-5362-27-A1855 PG1 STEP 1 PRELIM 1 TRIM OUT SIZE:.95 INCH L BY 1.6 INCH W.  HFEC INS TRIM AREA PER NTM51-00-19 PT6.  NO CRACK INDICATION NOTED PER EA757-5362-27-A1855 PRELIM 1 STEP 2 AND 3.
